MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 11MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMENTD,POLYMR/METAL/POLYMR

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 RT 11MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMENTD,POLYMR/METAL/POLYMR
Catalog Number 74027273
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to patient dislocated prosthesis.
 
Additional Manufacturer Narrative
The affected journey ii bcs articular insert was not returned for evaluation.Our investigation included a review of the manufacturing records for the listed batch which did not reveal any deviation from the standard manufacturing processes.A review of complaint history on the listed part revealed no additional complaints for this failure mode with the same batch number.Our clinical evaluation indicated that there was no clinically supportive documentation provided for inclusion in this medical investigation.Based on the lack of clinical information, the root cause of the dislocation cannot be concluded.The future impact to the patient beyond the revision cannot be concluded.No further clinical/medical assessment is warranted at this time.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 RT 11MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAIND,CMENTD,POLYMR/METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7307525
Report Number1020279-2018-00257
Device Sequence Number1276609
Product Code JWH
UDI-Device Identifier00885556179819
UDI-Public00885556179819
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Catalogue Number74027273
Device Lot Number13DM15343
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date05/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;